RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 227, Number 5, Pages 1056–1059 (Mi dan40283)  

MATHEMATICS

The environment and problems of optimizing the distribution of businesses

G. I. Marchuk

Computer Centre of USSR Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (469 kB)

Bibliographic databases:
UDC: 551.511:330.115
Received: 28.10.1975

Citation: G. I. Marchuk, “The environment and problems of optimizing the distribution of businesses”, Dokl. Akad. Nauk SSSR, 227:5 (1976), 1056–1059

Citation in format AMSBIB
\Bibitem{Mar76}
\by G.~I.~Marchuk
\paper The environment and problems of optimizing the distribution of businesses
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 227
\issue 5
\pages 1056--1059
\mathnet{http://mi.mathnet.ru/dan40283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0462560}
\zmath{https://zbmath.org/?q=an:0337.90020}


Linking options:
  • http://mi.mathnet.ru/eng/dan40283
  • http://mi.mathnet.ru/eng/dan/v227/i5/p1056

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020